Author Affiliations: Department of Ophthalmology, St. James University Hospital, Leeds, England.
We have read with interest the article on retinal toxic reaction secondary to chloroquine and hydroxychloroquine use, finding it to be both comprehensive and informative.1 Of particular interest were the data on drug dosage calculation for actual and lean body weight and the use of novel methods of imaging to identify signs of a toxic reaction. The article prompted us to review our patients with a diagnosis of a chloroquine or hydroxychloroquine toxic reaction and the relevant risk factors in these cases (Table).
Hickley NM, Al-Maskari A, McKibbin M. Chloroquine and Hydroxychloroquine Toxicity. Arch Ophthalmol. 2011;129(11):1506–1507. doi:10.1001/archophthalmol.2011.321
Customize your JAMA Network experience by selecting one or more topics from the list below.
Create a personal account or sign in to: